# SDR ASAA2019081963423

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 63,502 hours, 25,205 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 273A12011
- Part serial: 0855
- Condition: Failed
- Location: Nlg Lock
- Part time: 62,451 hours, 24,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE AFTER TAKEOFF CHECKLIST, SELECTED GEAR OFF. THE NOSE GEAR EXTENDED WITH A RED AND GREEN NOSE GEAR LIGHT ILLUMINATED. RAN QRH, GEAR RETRACTED NORMALLY AND STAYED RETRACTED WITH GEAR HANDLE IN THE UP POSITION. DURING LANDING GEAR EXTENDED NORMALLY. GROUNDED - YES. INSTALLED 3 EA DOWNLOCK PINS REF B737-900 AMM 32-00-01-480-801. PERFORMED A/C NOSE JACK LIFT POINT D REF AMM 07-11-21-580-801. REMOVED NLG LOCK ACTUATOR REF AMM 32-33-21-000-801. PERFORMED PARTIAL REMOVAL OF NLG LOCK MECHANISM UP TO STEP AMM 32-33-51-000-801, 2E(5). INSTALLED SERVICEABLE ACTUATOR REF AMM TASK 32-33-21-400-801. REINSTALLED APPLICABLE PARTS OF NLG LOCK MECHANISM PER APPLICABLE STEPS OF AMM TASK 32-33-51-400-801. EXTENSION AND RETRACTION  TESTS GOOD. LEAK CHECK OF ACTUATOR GOOD. LOWERED AIRPLANE NOSE OFF JACK REF AMM TASK 07-11-21-21-580-802.
